# SDR MASA2008102000741

- Difficulty date: October 20, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 30,603 hours, 32,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2805 PHX-HMO.  ROW 4 LT SIDE EXIT LIGHT BROKEN.  MX CHANGED LIGHT.
